Alert archive / Nebraska / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 310, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Oct 4, 2025, 5:41 PM MDT for Cheyenne County, Morrill County, Nebraska. It was in force for 49 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 4, 2025, 5:41 PM MDT (23:41 UTC)
- Expired
- Oct 4, 2025, 6:30 PM MDT
- In force
- 49 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Cheyenne County, NE, Morrill County, NE
The radar
The Cheyenne radar (KCYS), 171 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 4, 5:47 PM MDT | TSTM WND GST 60 | 2 Ssw Sidney, NE | Corrects previous non-tstm wnd gst report from 2 SSW Sidney. Peak gust of 68 MPH. |
| Oct 4, 5:47 PM MDT | NON-TSTM WND GST 60 | 2 Ssw Sidney, NE | Peak gust of 68 MPH. |
| Oct 4, 5:50 PM MDT | TSTM WND GST 60 | 8 W Lodgepole, NE | Corrects previous non-tstm wnd gst report from 8 W Lodgepole. Mesonet station UP252 8.1 W Lodgepole (UPR). |
| Oct 4, 5:50 PM MDT | NON-TSTM WND GST 60 | 8 W Lodgepole, NE | Mesonet station UP252 8.1 W Lodgepole (UPR). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.7 hours before the alert went out and 462 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 37 J/kg
- Mixed-layer CIN
- -328 J/kg
- Mixed-layer LCL
- 1810 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
664
WUUS55 KCYS 042341
SVRCYS
NEC033-123-050030-
/O.NEW.KCYS.SV.W.0310.251004T2341Z-251005T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cheyenne WY
541 PM MDT Sat Oct 4 2025
The National Weather Service in Cheyenne has issued a
* Severe Thunderstorm Warning for...
Cheyenne County in the Panhandle of Nebraska...
Southeastern Morrill County in the Panhandle of Nebraska...
* Until 630 PM MDT.
* At 541 PM MDT, a severe thunderstorm was located near Gurley, or 8
miles north of Sidney, moving north at 60 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Sidney, Dalton, Gurley, Broadwater, Colton, Sunol, Brownson, Sidney
Municipal Airport, and Cheyenne County Fairgrounds.
This includes Interstate 80 in Nebraska between mile markers 43 and
73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4111 10269 4101 10286 4118 10327 4165 10294
4148 10264 4140 10263 4139 10261 4122 10261
TIME...MOT...LOC 2341Z 195DEG 50KT 4126 10300
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Trudel2 follow-up statements
269
WWUS55 KCYS 050007
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
607 PM MDT Sat Oct 4 2025
NEC033-123-050030-
/O.CON.KCYS.SV.W.0310.000000T0000Z-251005T0030Z/
Cheyenne NE-Morrill NE-
607 PM MDT Sat Oct 4 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR EASTERN CHEYENNE AND SOUTHEASTERN MORRILL COUNTIES...
At 606 PM MDT, a severe thunderstorm was located over Broadwater, or
30 miles northwest of Oshkosh, moving north at 60 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Broadwater, Colton, and Sunol.
This includes Interstate 80 in Nebraska between mile markers 61 and
73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm has a history of producing 60 to 70 MPH winds. For your
protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4111 10269 4101 10286 4105 10296 4127 10288
4147 10288 4165 10294 4148 10264 4140 10263
4139 10261 4122 10261
TIME...MOT...LOC 0006Z 195DEG 50KT 4160 10288
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
Trudel728
WWUS55 KCYS 050023
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
623 PM MDT Sat Oct 4 2025
NEC033-123-050033-
/O.EXP.KCYS.SV.W.0310.000000T0000Z-251005T0030Z/
Cheyenne NE-Morrill NE-
623 PM MDT Sat Oct 4 2025
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHEYENNE AND
SOUTHEASTERN MORRILL COUNTIES WILL EXPIRE AT 630 PM MDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However, gusty
winds are still possible behind this thunderstorm.
&&
LAT...LON 4111 10269 4101 10286 4105 10296 4127 10288
4147 10288 4165 10294 4148 10264 4140 10263
4139 10261 4122 10261
TIME...MOT...LOC 0023Z 195DEG 50KT 4179 10281
$$
TrudelWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 4, 2:52 PM MDT, 2 hours 49 minutes earlier. Its key messages:
- There is a Slight Risk (Level 2 of 5) for severe weather across southeast Wyoming and western Nebraska today.
- Strong winds possible around Arlington late Saturday night. Gusts over 50 MPH possible.
- Precipitation chances continue into Sunday with temperatures 10 to 20 degrees cooler than Saturday.
Area forecast discussion, Oct 4, 2:52 PM MDT, 2 hours 49 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 252 PM MDT Sat Oct 4 2025 .KEY MESSAGES... - There is a Slight Risk (Level 2 of 5) for severe weather across southeast Wyoming and western Nebraska today. - Strong winds possible around Arlington late Saturday night. Gusts over 50 MPH possible. - Precipitation chances continue into Sunday with temperatures 10 to 20 degrees cooler than Saturday. && .SHORT TERM /THROUGH SUNDAY NIGHT/... Issued at 247 PM MDT Sat Oct 4 2025 With the upper-level trough moving into the CWA this afternoon, cloud cover and precipitation coverage have increased across the western portion of the CWA. Current radar shows fairly widespread coverage of showers and storms west of the Laramie Range, with observations and webcams confirming this. Based on observations, the cold front associated with this strong trough appears to be through Carbon County, with temperatures behind the front in the 40s. Ahead of the front, much of the CWA sits in the warm sector with temperatures in the 60s and 70s, with some isolated 80s in the Nebraska panhandle. As the front pushes through, warm, moist air in the warm sector will be lifted, supporting multiple rounds of precipitation this afternoon and evening. Instability will also be present in the warm sector, allowing for thunderstorms to develop. Instability looks marginal at this time, however, Hi-Res guidance suggests a few linear/bowing segments developing across the area which could produce a few severe wind gusts and small hail. Coverage of precipitation will be widespread, with most locations in the CWA likely to see some rain accumulations. Most models have the cold front across the CWA by late evening, at which point most of the precipitation will also be out of the CWA. Heading into Saturday night, lingering stratiform precipitation can be expected in the mountains and in Converse, Niobrara and northern Carbon and Albany Counties. Wrap around moisture from the surface low in central Wyoming could support precipitation in these areas overnight. Precipitation overnight in the mountains will also lead to some light snow accumulations in the Snowy and Sierra Madre Ranges above 9000 feet. Flakes are unlikely to make it down to the surface in the adjacent high valleys, but also cannot be fully ruled out as overnight lows fall into the 30s. Besides precipitation, winds will also pick up in the usual southeast Wyoming wind prones overnight. As the surface low tracks to the northeast, MSLP gradients over and west of the Laramie Range will increase slightly around midnight, increasing winds aloft to about 55 kts. Decent subsidence will also exist which could help get some of these stronger winds down to the surface. However, other parameters like 850 and 700 mb heights do not favor high winds. Even MSLP gradients do not look strong enough to support high winds. Regardless, did decide to increase winds over the wind prones, especially the Arlington zone, as this would be the most likely area to see 60 MPH wind gusts. Held off on issuing any high wind headlines at this time as confidence is low and the window for high winds will be short. By early Sunday morning, winds will already be weakening. Much cooler temperatures are expected Sunday behind the front. 700 mb temperatures will be hovering below zero, leading to highs mostly in the 40s and 50s. These highs will be about 10 to 20 degrees below average for early October. A weak shortwave will impact the CWA Sunday evening as the main trough still sits over much of the northern Rockies. This shortwave will lead to scattered light showers throughout the day, that will then turn into stratiform precipitation overnight. While showers will be possible over most of the CWA during the day, the stratiform precipitation will mostly be confined to the Snowy and Laramie Ranges and Interstate 25 corridor. Given the cold temperatures overnight, the South Laramie Range could see a dusting of snow while the Snowys will likely pick up an inch or two above 8000 feet. Given the cold temperatures during the day, overnight lows Sunday night will also be pretty cold. Will have to monitor areas west of the Laramie Range for freezing temperatures early Monday morning. && .LONG TERM /MONDAY THROUGH FRIDAY/... Issued at 247 PM MDT Sat Oct 4 2025 Monday, the upper level trough starts to exit the Intermountain West and enter the Northern Plains. The cooler air behind the trough looks to stay for a couple of days with 700mb temperatures between -1 and -3C. This will keep our high temperatures for Monday and Tuesday into the 50's and 60's. A ridge starts to build into the intermountain West Tuesday into Wednesday. This ridge will increase 700mb temperatures into the 5 to 7C range which will translate our high temperatures raising into the 60's and 70's. There is a weak shortwave that pushes through the Intermountain West however it looks like the stronger vorticity stream will just be to north of the Southeast Wyoming area. So our region looks to stay dry Wednesday. The ridge strengthens behind the weak shortwave so Thursday and Friday will remain in the 60's and 70's. Overnight temperatures look to remain in the 30's and 40's for the long term period a clear signal that winter will be here soon. && .AVIATION /18Z TAFS THROUGH 18Z SUNDAY/... Issued at 1147 AM MDT Sat Oct 4 2025 Active weather expected at all terminals today as a large scale storm system moves across the forecast area. A strong cold front will push across the area, bringing widespread precipitation. Showers and thunderstorms are expected, with some storms having the capability of producing strong wind gusts. Moderate to heavy rain can also be expected, which will likely cause visibility drops below VFR criteria at times. Coverage of precipitation will lessen later this evening, however a few lingering scattered showers and storms will be possible. Behind the cold front, low CIGs will start to build in, mainly affecting areas west of the Laramie Range overnight. More precipitation and low stratus will move in on Sunday. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...None. NE...None. && SHORT TERM...SF LONG TERM...MM AVIATION...SF
Hazardous weather outlook, Oct 4, 2:53 PM MDT, 2 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 253 PM MDT Sat Oct 4 2025 NEZ002-003-019>021-054-055-095-096-WYZ101>119-052100- Dawes County-Box Butte County-Scotts Bluff County-Banner County- Morrill County-Kimball County-Cheyenne County- Northern Sioux County-Southern Sioux County- Converse County Lower Elevations-Niobrara County- North Laramie Range-Ferris/Seminoe/Shirley Mountains- Shirley Basin-Central Laramie Range and Southwest Platte County- East Platte County-Goshen County-Central Carbon County- North Snowy Range Foothills-Southwest Carbon County- Sierra Madre Range-Upper North Platte River Basin-Snowy Range- Laramie Valley-South Laramie Range-South Laramie Range Foothills- Central Laramie County-East Laramie County- 253 PM MDT Sat Oct 4 2025 This hazardous weather outlook is for portions of panhandle Nebraska...east central Wyoming...south central Wyoming and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT - There is a Slight Risk (Level 2 of 5) for severe weather across southeast Wyoming and western Nebraska today. - Strong winds possible around Arlington late Saturday night. Gusts over 50 MPH possible. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY - Precipitation chances continue into Sunday with temperatures 10 to 20 degrees cooler than Saturday. .Spotter information statement... Spotter activation will not be needed.
In the hours before
Special weather statement, Oct 4, 2:36 PM MDT, 3 hours 5 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
236 PM MDT Sat Oct 4 2025
WYZ105-109-110-114-042200-
Shirley Basin WY-North Snowy Range Foothills WY-
Central Carbon County WY-Snowy Range WY-
236 PM MDT Sat Oct 4 2025
...SHOWERS WITH STRONG GUSTY WINDS WILL IMPACT EAST CENTRAL CARBON
AND CENTRAL ALBANY COUNTIES THROUGH 400 PM MDT...
At 233 PM MDT, Doppler radar was tracking gusty showers near Elk
Mountain, or 46 miles northwest of Laramie. These showers were
nearly stationary.
HAZARD...Wind gusts of 50 to 60 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds will lead to travel difficulty, especially for
high profile vehicles and light trailers.
Locations impacted include...
Hanna, Elk Mountain, Arlington, and McFadden.
This includes Interstate 80 in Wyoming between mile markers 244 and
279.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4156 10638 4180 10678 4199 10640 4171 10598
4153 10609
TIME...MOT...LOC 2033Z 233DEG 2KT 4168 10633
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
TrudelSpecial weather statement, Oct 4, 3:21 PM MDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
321 PM MDT Sat Oct 4 2025
WYZ106-107-115>118-042200-
East Platte County WY-South Laramie Range WY-
Central Laramie Range and Southwest Platte County WY-
Central Laramie County WY-South Laramie Range Foothills WY-
Laramie Valley WY-
321 PM MDT Sat Oct 4 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN ALBANY...WESTERN
LARAMIE AND SOUTHERN PLATTE COUNTIES THROUGH 400 PM MDT...
At 320 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southwest of Sybille Canyon to Red
Feather Lakes. Movement was northeast at 45 mph.
HAZARD...Wind gusts of 50 to 60 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Laramie, West Laramie, Happy Valley, Chugwater, Federal, Table
Mountain Ranches, Willadsen Estates, Antelope Buttes, Rocking Star
Ranch, Nine Mile, Silver Sage Estates, Rogers Canyon, Granite Canon,
Boulder Ridge, Bosler, Tie Siding, Pumpkin Vine, Vedauwoo Campground,
North Crow Campground, and Ames Monument.
This includes the following highways...
Interstate 25 in Wyoming between mile markers 33 and 68.
Interstate 80 in Wyoming between mile markers 300 and 353.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
&&
LAT...LON 4181 10574 4193 10475 4100 10500 4100 10585
TIME...MOT...LOC 2120Z 235DEG 41KT 4167 10544 4082 10559
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
TrudelSpecial weather statement, Oct 4, 4:00 PM MDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
400 PM MDT Sat Oct 4 2025
WYZ106-107-116>119-042245-
East Platte County WY-South Laramie Range WY-
Central Laramie Range and Southwest Platte County WY-
Central Laramie County WY-South Laramie Range Foothills WY-
East Laramie County WY-
400 PM MDT Sat Oct 4 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN ALBANY...LARAMIE AND
SOUTHERN PLATTE COUNTIES THROUGH 445 PM MDT...
At 359 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Sybille Canyon to Harriman
Heights. Movement was east at 50 mph.
HAZARD...Wind gusts of 50 to 60 mph and half inch hail. Hail will
accumulate on area roadways, including Interstate 80.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Cooler temperatures and hail will result
in hail accumulation on roadways and slick conditions.
Locations impacted include...
Cheyenne, Burns, Happy Valley, Chugwater, Federal, Table Mountain
Ranches, Willadsen Estates, Rocking Star Ranch, Silver Sage Estates,
Granite Canon, Fox Farm-College, Cheyenne Regional Airport,
Winchester Hills, Ranchettes, Warren AFB, Frontier Park, North
Cheyenne, Horse Creek, Curt Gowdy State Park, and Bison Crossing.
This includes the following highways...
Interstate 25 in Wyoming between mile markers 1 and 64.
Interstate 80 in Wyoming between mile markers 338 and 386.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
&&
LAT...LON 4182 10528 4189 10466 4156 10466 4155 10444
4100 10432 4100 10527
TIME...MOT...LOC 2159Z 282DEG 47KT 4174 10522 4101 10522
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
TrudelSpecial weather statement, Oct 4, 4:13 PM MDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
413 PM MDT Sat Oct 4 2025
NEZ003-019>021-096-042300-
Scotts Bluff NE-Box Butte NE-Morrill NE-South Sioux NE-Banner NE-
413 PM MDT Sat Oct 4 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN BOX BUTTE...EASTERN
SCOTTS BLUFF...NORTHWESTERN MORRILL...NORTHEASTERN BANNER AND
SOUTHEASTERN SIOUX COUNTIES THROUGH 500 PM MDT...
At 412 PM MDT, Doppler radar was tracking a strong thunderstorm over
McGrew, or 15 miles southeast of Scottsbluff, moving north at 60 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Bayard, Minatare, Melbeta, McGrew, Kilpatrick Lake, Chimney Rock
National Historic Site, Lake Minatare State Recreation Area,
Scottsbluff Airport, Wrights Gap, Moomaw Corner, and South Bayard
Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4160 10333 4171 10365 4225 10342 4215 10299
TIME...MOT...LOC 2212Z 196DEG 50KT 4175 10342
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
TrudelSpecial weather statement, Oct 4, 5:25 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
525 PM MDT Sat Oct 4 2025
NEZ002-003-021-050000-
Box Butte NE-Dawes NE-Morrill NE-
525 PM MDT Sat Oct 4 2025
...A STRONG THUNDERSTORM WILL IMPACT EASTERN BOX BUTTE...NORTHEASTERN
MORRILL AND SOUTHEASTERN DAWES COUNTIES THROUGH 600 PM MDT...
At 524 PM MDT, Doppler radar was tracking a strong thunderstorm near
Alliance, moving north at 60 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Alliance, Hemingford, Box Butte County Fairgrounds, Berea, Alliance
Municipal Airport, and Wild Horse Butte.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4200 10271 4220 10316 4280 10279 4278 10277
4245 10277 4244 10275 4210 10274 4209 10271
4207 10270
TIME...MOT...LOC 2324Z 196DEG 50KT 4216 10286
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
TrudelThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 4, 4:13 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 47 min |
| Oct 4, 5:25 PM MDT | Special Weather Statement | CYS | Box Butte | 35 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.